Abstract and Applied Analysis

The Expression of the Generalized Drazin Inverse of A C B

Xiaoji Liu, Dengping Tu, and Yaoming Yu

Full-text: Open access

Abstract

We investigate the generalized Drazin inverse of A C B over Banach spaces stemmed from the Drazin inverse of a modified matrix and present its expressions under some conditions.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 412872, 10 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495638

Digital Object Identifier
doi:10.1155/2012/412872

Mathematical Reviews number (MathSciNet)
MR2879941

Zentralblatt MATH identifier
1235.15005

Citation

Liu, Xiaoji; Tu, Dengping; Yu, Yaoming. The Expression of the Generalized Drazin Inverse of $A-CB$. Abstr. Appl. Anal. 2012 (2012), Article ID 412872, 10 pages. doi:10.1155/2012/412872. https://projecteuclid.org/euclid.aaa/1355495638


Export citation

References

  • J. J. Koliha, “A generalized drazin inverse,” Glasgow Mathematical Journal, vol. 38, no. 3, pp. 367–381, 1996.
  • N. Castro-González, E. Dopazo, and M. F. Martínez-Serrano, “On the Drazin inverse of the sum of two operators and its application to operator matrices,” Journal of Mathematical Analysis and Applications, vol. 350, no. 1, pp. 207–215, 2008.
  • C. Y. Deng, “On the invertibility of the operator $A-XB$,” Numerical Linear Algebra with Applications, vol. 16, no. 10, pp. 817–831, 2009.
  • D. S. Djordjević and Y. Wei, “Additive results for the generalized Drazin inverse,” Journal of the Australian Mathematical Society, vol. 73, no. 1, pp. 115–125, 2002.
  • X. Liu, Y. Yu, and C. Hu, “The iterative methods for computing the generalized inverse ${A}_{T,S}^{(2)}$ of the bounded linear operator between Banach spaces,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 391–410, 2009.
  • Y. Wei, “The Drazin inverse of a modified matrix,” Applied Mathematics and Computation, vol. 125, no. 2-3, pp. 295–301, 2002.
  • D. S. Djordjević and P. S. Stanimirović, “On the generalized Drazin inverse and generalized resolvent,” Czechoslovak Mathematical Journal, vol. 51, no. 3, pp. 617–634, 2001.